# SDR DALA2022041802632

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 90,300 hours, 19,692 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L, CORRECTIVE ACTION: PERFORMED OPERATION NO TROUBLE FOUND OK TO CONT ON SERVICE. (2197333)
